MathSciNet Relay Station
MathSciNet bibliographic data
MR216344 (35 #7178) 47.90 (35.00)
Lions, J.-L.; Stampacchia, G. Variational inequalities. Comm. Pure Appl. Math. 20 1967 493–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement